# SDR SWAA2016051851896

- Difficulty date: March 26, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 44,310 hours, 27,566 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 1 WINDOW FRAME, CRACKED AT UPPER OTBD AREA.  REPAIRED FRAME IAW ACO.
